MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES B8634, UROWIRE, SIX PACK; KNY

APPLIED MEDICAL RESOURCES B8634, UROWIRE, SIX PACK; KNY
Model Number B8634
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laser left kidney stone."plastic covering came off during operation".Additional information received on 26th august 2016.No, the wire did not come in contact with a sharp object, it was just passed through the ureteroscope.No picture available.Small plastic fragment was removed from patient and inserted in packaging with guide wire and given back to office.
 
Additional Manufacturer Narrative
Update - distributor to report source.Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed the complainant's experience that the tubing had separated from the wire.The root cause of the tubing separation could not be determined.The tubing that had separated from the wire appeared to have been shaved or cut by a sharp instrument or surface.It is possible that when the unit was removed from the scope, it made contact with the edge of the scope, which caused the tubing to separate from the wire.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary, to ensure the performance and safety of its products.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
B8634, UROWIRE, SIX PACK
Common Device Name
KNY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5978871
Report Number2027111-2016-00649
Device Sequence Number94491
Product Code KNY
UDI-Device Identifier00607915113858
UDI-Public(01)00607915113858(17)180908(30)01(10)1254760
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K944135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/08/2018
Device Model NumberB8634
Device Catalogue Number100996701
Device Lot Number1254760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2016
Supplement Report FDA Received Date02/10/2017
Patient Sequence Number1